Drugs with tinnitus as sound effect: an important resource!

Do you feel the effects of tinnitus? (Ringing in the ears?)

Are you currently taking any prescription medication?

Many people take prescription medications without knowing that the drug may cause tinnitus.

If you are trying to determine the cause of your tinnitus, or are worried that starting a new medication may exacerbate your tinnitus, check the following link to see if your prescriptions may cause tinnitus.

If your prescription appears on the list, you may want to consult your physician and do additional research as well.

Drugs with Tinnitus Side Effects

Advertisements

Contrary to popular belief, caffeine not linked to tinnitus

Tinnitus afflicts a significant amount of people in the USA, and sufferers have been frequently advised by doctors that if they reduce their consumption of caffeine, their symptoms will improve.

However, a study conducted at the Center for Hearing and Balance Studies in Bristol, UK, suggests that this may not be the case. 

In this placebo-controlled study, tinnitus sufferers who were also regular caffeine consumers showed no improvement when given placebos instead of caffeine. In fact, the study suggests that, among caffeine-addicted patients, caffeine withdrawal symptoms may make actually worsen their tinnitus.

Original article at Science Daily
More info about tinnitus at the American Tinnitus Association